| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer's nurse reported via phone call that the customer visited the hospital due to a high blood glucose of 500 mg/dl.The nurse was calling to make sure that the insulin pump did not malfunction.Troubleshooting was not completed during the phone call.The nurse was told that a medtronic diabetes trainer would be informed about the event and instructed to contact the nurse.The insulin pump was not returned for analysis.